Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

What causes heaviness in stomach,dark yellow urine and nausea after consumption alcohol with chicken?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
Hello Doctor ,I have heaviness in stomach and urine is dark yellow colour.Not able to eat anything due to heaviness and feel like vomit.I ate chicken and had whisky two days ago.
Posted Tue, 14 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. Sudhir 35 minutes later
Brief Answer: Hello Detailed Answer: Looks like you have gastritis may be due to chicken and whisky you had. Few things which can help are non spicy diet, oral antacids and anti emetic. Avoid alcohol,smoking,spicy food and staying awake late night. Hope this will resolve in few days. Please ask if there are doubts. Regards
Above answer was peer-reviewed by
 
Follow-up: What causes heaviness in stomach,dark yellow urine and nausea after consumption alcohol with chicken? 38 minutes later
Thanks Doctor, but what about yellow urine .Please suggest any oral antacids .
 
 
Answered by Dr. Sudhir 1 hour later
Brief Answer: Hello Detailed Answer: Oral antacids .. pantaprazol. Omeprazol can be tried. Yellow urine in this settings can be due mild dehydration which is common association with alcohol intake.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor